Antibiotics and esophageal problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1544
   Posted 8/10/2005 1:53 PM (GMT -6)   
Hi all,
   I always dread taking antibiotics, since they do a number on my stomach.  This time, while taking Cleocin, I was sure to eat lots of yogurt and started "Threelac" probiotic.  But........about half-way through the antibiotic course, my esophogus would hurt immediately after taking the pill.  It felt like food couldn't get through very easily.  The bottle warned to always take it with a glassfull of water, which I did.  The last antibiotic was several days ago, and my esophogus still spasms easily.  Does anyone else find that happening with antibiotics?  Thanks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 12:29 PM (GMT -6)
There are a total of 3,004,313 posts in 329,133 threads.
View Active Threads


Who's Online
This forum has 161736 registered members. Please welcome our newest member, jjmck2.
227 Guest(s), 11 Registered Member(s) are currently online.  Details
bobmars, pam lewellen, TAD4207, aidanw20, running wild, mrs. george, Girlie, Zimica, getting by, quincy, iPoop